# SDR REXA2024061100418

- Difficulty date: December 7, 2023
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: 1170521
- Condition: Inoperative
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR HANDLE HOUSING FAILED NDT WITH A 100% F.S.H INDICATION AROUND 1/2 THE CIRCUMFERENCE OF THE HOUSING. REMOVED AND REPLACED AVIONICS BAY DOOR HANDLE HOUSING IAW CRJ 900 SRM 51-42-21-001-001-A01
